MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE STRAIGHT

VASCUTEK LTD GELWEAVE STRAIGHT
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 1858 - fever: the event was reported by the site the patient had a fever after procedure.Impact code: 4648 - insufficient information: awaiting further information from site.Medical device problem code: 3190 - insufficient information: awaiting further information from site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production record: comprehensive batch review still to be performed.4110 - trend analysis: 4- year review was performed for gelweave > medical event > fever which gave an occurrence rate of 0.001%.No trends were identified requiring action at this time.4111 - communication/ interview: awaiting further information from site.4117 - device not accessible for testing: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event was reported on 10 apr 2025.The event was reported after clinician performed a review of previous cases.Following day 1-2 of implantation, the patient with the implanted device was reported with a fever to 101.8 or higher and leucocytosis to 20's.No negative patient outcome other than the symptoms described were reported.
 
Event or Problem Description
Event was reported on 10 apr 2025.The event was reported after clinician performed a review of previous cases.Following day 1-2 of implantation, the patient with the implanted device was reported with a fever to 101.8 or higher and leucocytosis to 20's.No negative patient outcome other than the symptoms described were reported.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00046 to provide event closure information for tag0217.
 
Additional Manufacturer Narrative
Clinical code: 1858 - fever: the event was reported by the site the patient had a fever after procedure.Impact code: 4648 - insufficient information: no further information was provided by the site despite several requests for information.Medical device problem code: 3190 - insufficient information: no further information was provided by the site despite several requests for information.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production record: a comprehensive batch review from raw material to finished product was performed for this device, and no issues during the manufacture of the device was found.4110 - trend analysis: 4- year review was performed for gelweave > medical event > fever which gave an occurrence rate of (b)(4).No trends were identified requiring action at this time.4111 - communication/ interview: no further information was provided by the site despite several requests for information.4117 - device not accessible for testing: device remains implanted.Investigation findings: 3221 - no findings available: no further information was provided by the complainant on this event, despite several attempts to retrieve more information.As no further information was provided, a full investigation was not possible and no root cause was determined.Investigation conclusion: 4315 - cause not established: no further information was provided by the complainant on these events, despite several attempts to retrieve more information.As no further information was provided, a full investigation was not possible and no root cause was determined.

Brand Name
GELWEAVE STRAIGHT
Common Device Name
GELWEAVE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key21991894
Report Number9612515-2025-00046
Device Sequence Number8479982
Product Code DSY
UDI-Device Identifier05037881105734
UDI-Public05037881105734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number732032
Device Lot Number25919021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown